Fitness increased a lot I’m getting dizzy spells when pushing myself becoming disorientated I think it could be metoprolol restricting blood flow ?
It's certainly possible. I was on metoprolol for a couple of months following surgery. They had me on too high a dose initially. I would get very light headed just from going up or down the stairs. They cut my dosage in half and no longer any issues with the stairs, but it was really hard to exercise vigorously, due to metropolol pushing blood pressure and pulse low- which it is supposed to do. When you increase your cardio vascular work load, your cardiac output needs to increase to meet the increasing oxygen demands of your muscles. Beta blockers, such as metoprolol, make this difficult once you get to a certain level of output. It really put a limit on how vigorously I was able to train. Once I was off metoprolol, this was no longer an issue.
Whatever the issue is, I hope that you get it sorted soon.